# SDR ABXA9701439

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 991188410
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE VERT STAB LEADING EDGE LOWER SECTION NR 5 RIB CRACKED AT THE AFT END.  *S/D*  REPAIRED IAW ABX DC9 SSRM DWGK05159.
